# SDR HEEA078396

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 407010100115
- Part serial: A251
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 3,756 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HUB WILL NOT FIT ON MAST. REPLACED WITH SERVICEABLE ASSY.
